Metrics

From
Identities of Generalized Fibonacci-Like Sequence by Mamta Singh, Omprakash Sikhwal and Yogesh Kumar Gupta Turkish Journal of Analysis and Number Theory. 2014, 2(5), 170-175 doi:10.12691/tjant-2-5-3
Views
20428
Html 19795
Abstract 633
09 October 2014 (publication date) through 02 November 2026 *
22.13 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 10863
PDF4520
Epub2052
XML2858
PPT0
Figures732
Tables701
Export: 6243
RIS1974
BibTex2237
Endnote2032
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
7
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com